# SDR WX0A1900010031755

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 64,388 hours, 26,308 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(EMERGENCY DECLARED) F/CTL FLAPS FAULT ECAM WHEN SELECTING FLAPS 2 ON BASE. ECAM AND CHECKLIST WERE ACCOMPLISHED.LANDING AND ROLL OUT WAS NORMAL, BRAKES GOT TO 500 DEG C AFTER LANDING, NO ISSUES DURING COOLING // PERFORMED A BITE TEST OF SFCC1/2 IAW AMM 27-51-00-740-002-A, NO FAULTS DETECTED, PERFORMED OPERATIONAL CHECK OF THE FLAP SYSTEM IAW AMM 27-54-00-710-001-A, OPS CHECK NORMAL, AC OK FOR SERVICE."
